MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18750
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that prior to use on a patient, while checking the cuff a leak was observed.There was no patient involvement.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that prior to use on a patient, while checking the cuff a leak was observed.There was no patient involvement.Yes, the sample is expected to be returned from the customer.
 
Additional Manufacturer Narrative
Evaluation summary: sample was received for evaluation and an inflation/deflation test was performed using a syringe 25cc of air was applied to the cuff, and it was observed the cuff deflated after seconds; a visual inspection was performed, the sample was submerged into a container filled with water and it was observed the distal end of the tube presents an open lumen.The device history record (dhr) was reviewed and no discrepancies related to the failure mode were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6891683
Report Number2936999-2017-05502
Device Sequence Number16170133
Product Code BTR
UDI-Device Identifier30884522007539
UDI-Public30884522007539
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2021
Device Model Number18750
Device Catalogue Number18750
Device Lot Number16C0164JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Initial Date Received by Manufacturer 09/22/2017
Supplement Date Received by Manufacturer01/17/2018
01/17/2018
Initial Report FDA Received Date09/25/2017
Supplement Report FDA Received Date02/06/2018
02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1